# SDR 06FDEA2871

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXCEEDED LIMIT PER EO 1-5510-7-5000 D1 PT1 AT BARREL NUT BORE NR 36 RT OF HORIZONTAL STABILIZER.
